| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); No Code Available (3191)
| Date of Event |
08/25/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was initially reported that a zlb00 23.0 diopter intraocular lens (iol) was explanted from the patient¿s left eye due to unknown reasons.Through follow-up the customer explained that the patient complained of foggy vision at her one day post operative visit and there ever after, also glare, haziness, and unable to tolerate lens.Per the doctor's opinion he does not think there is anything wrong with the johnson & johnson iol.No further information was provided.
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation: yes.Section d10: returned to manufacturer on: 2/19/2020.Section h3: device returned to manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.The iol was received in an alcon lens case.Inspection under magnification revealed the lens to be cut in half, which is consistent with a lens that was handled during explant.Additionally, viscoelastic residue was observed on the optic body and haptics.Based on the return condition of the lens, no further evaluation could be performed.The complaint issue could not be verified, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : placeholder.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.